# SDR FDEA200901230313

- Difficulty date: January 23, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 67,755 hours, 21,723 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 657N33211010
- Condition: Damaged
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FLOORBEAM REPAIR AT BS 1640, LBL 52, WL 208, UPON EVALUATION OF EO F-5100-7-5001, PART 1, ATTACHMENT "B", DOES NOT MEET SRM REQUIREMENTS AND INTERFERES WITH PTF MODIFICATION.  PERMANENT FLOORBEAM CAT "A" MAJOR REPAIRS ACCOMPLISHED PER MAE EA'S 757-5365-16-F1622, REV D AND 757-5365-16-F1727, REV C, AND MOD W/C JPF 118350448EZ2R03, AT BS 1640, LBL 58 TO RBL 58, WL 208.
